# SDR AALA201701159025

- Difficulty date: January 12, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347825420200
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOORBEAM AT -Y648 AND FRAME 74. REPLACED FLOORBEAM IAW SRM 53-41-14, SRM 51-42-11 AND SRM 51-44-11.
